Phase-space dynamics and Hermite polynomials of two variables and two indices

G. Dattoli, S. Lorenzutta, G. Maino, A. Torre

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

The theory of Hermite polynomials of two variables and two indices is discussed herein. Within the context of phase-space formulation of classical and quantum mechanics, they play the same role as conventional Hermite polynomials in ordinary quantum mechanics. Finally their extension to m variables and m indices is analyzed. © 1994 American Institute of Physics.
Original languageEnglish
Pages (from-to)4451 - 4462
Number of pages12
JournalJournal of Mathematical Physics
Volume35
Issue number9
DOIs
Publication statusPublished - 1994
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this